przeskocz do treści | przeskocz do menu głównego
The official website of the President of the Republic of Poland
| | |
A | A | A
Thursday, 13 June 2019 - Monday, 17 June 2019

Working Visit of the Presidential Couple to the USA - press programme

President of the Republic of Poland Mr Andrzej Duda and the First Lady will visit the United States of America on 13-17 June (Thursday - Monday), 2019.

 

Below you will find  the press program of the visit:

 

hours represent the local time in the USA/ and Poland respectively

 

                                  Thursday, 13 June

 

Houston

 

(local time = time in Poland - 7 hours)

 

USA 16:30 / PL 23:30 

Meeting of the President of the Republic of Poland with the Mayor of Houston Mr  Sylvester Turner 

Town Hall 

Photo opp. at the beginning of the meeting 

 

USA 19.00/ PL 02.00 

Meeting of the President of the Republic of Poland and the First Lady with the representatives of the Polish community, Polonia, combined with the ceremony of presentation of awards 

Houston

Planned is an address by the President of the Republic of Poland 

Participation of the media accredited in the Chancellery of the President

 

Friday, 14 June

 

Houston

 

(local time = time in Poland - 7 hours)

 

USA 8.30/PL 15.30

Meeting of the President of the Republic of Poland with the CEO’s of American energy companies 

Greater Houston Partnership 

Photo opp. for accredited photographers and camera operators at the beginning

 

USA 11.30/PL 18.30 

Visit to Sabine Pass with the participation of Mr Rick Perry, Secretary of Energy of the United States of America Welcome at the entrance of the Visitor Centre 

photo opp.   

 

Meeting of the President of the Republic of Poland with the US Secretary of Energy 

Present personal photographer and camera operator

 

USA 12.20/PL 19.20 

Meeting of the President of the Republic of Poland and the US Secretary of Energy with media representatives 

With the participation of accredited media 

 

USA 16.00/PL 23.00 

Visit to the MD Anderson Cancer Center in Houston. The ceremony of signing a memorandum of cooperation between MD Anderson Cancer Center and the Ministry of Health of the Republic of Poland in the presence of the President of the Republic of Poland. 

Planned is an address by the President of the Republic of Poland 

MD Anderson Cancer Center in Houston 

With the participation of the media accredited by the Chancellery of the President

 

USA 16.30/PL 23.30 

Meeting of the President of the Republic of Poland and the First Lady with MD Anderson Cancer Center staff, including Polish medical doctors working for MD ACC 

MD Anderson Cancer Center in Houston 

Photo opp. 

With the participation of the media accredited by the Chancellery of the President

 

Saturday, June 15

 

Reno

 

(local time = time in Poland - 9 hours)

 

USA 9.40/ PL 18.40 

Review of the drone test carried out in an urban area – the test in cooperation with NIAS-NASA-ILOT (the largest Polish-American unmanned aerial vehicle test project) 

Municipal Control Centre NIAS in SWITCH 

Photo opp. for the media accredited in the building 

Then photo opp. for accredited media in front of the building

 

USA 10.35 / PL 19.35 

Review of the Polish MOSUPS drone test 

Stead Airport in Reno 

Photo opp. for accredited media

 

USA 11.30/PL 20.30

Opening of the Polish Business and Innovation Week in Nevada by the President of the Republic of Poland. Presentation to the President of the Republic of Poland of the proclamation by the Governor of Nevada establishing the Polish Business and Innovation Week in Nevada 

Reno Art Museum

Planned is an by the President of the Republic of Poland 

With the participation of accredited media

 

USA 13.10/PL 22.10 

Meeting with representatives of start-ups participating in the Polish Business Week in Nevada 

The InNEVation Center in Reno 

Photo opp.  for the accredited media at the beginning

 

Sunday, June 16th

 

San Francisco

 

(local time = time in Poland - 9 hours)

 

USA 14.15/PL 23.15 

Meeting of the President of the Republic of Poland and the First Lady with the representatives of the Polish community combined with the presentation ceremony of awards 

San Jose 

Planned is an address by the President of the Republic of Poland 

With the participation of accredited media

 

Monday, 17 June

 

USA 10.20/PL 19.20 

Meeting of the President of the Republic of Poland with the leaders of new technologies 

Menlo Park 

Photo opp at the beginning of the meeting 

 

USA 11.00/PL 20.00 

Opening of the Polish-American Forum for New Technologies 

Menlo Park 

Planned is an address by the President of the Republic of Poland 

With the participation of accredited media 

 

USA 12.00 / PL 21.00 

Visit at the Google headquarters

 

Welcome to the President and the First Lady by YouTube President Ms Susan Wojcicki and Senior Vice President of Google for International Relations Mr Kent Walker 

Photo opp. 

 

USA 12.05/PL 21.05 

Meeting of the President of the Republic of Poland and the First Lady with the President of YouTube and the Senior Vice President of Google for International Relations 

Present personal photographer of the President of the Republic of Poland

 

USA 12.50/PL 21.50 

Meeting of the President of the Republic of Poland with Polish engineers working for Google 

Campus 

photo opp.

 

 

The Press Office of the Chancellery of the President of the Republic of Poland has completed the accreditation process.

 

Attention: Journalists make their own arrangements for the flights between Warsaw, USA and Warsaw.

 

Recommend site


You are leaving the official website of Polish President


Thank you for visiting our website.

See you soon.